# SDR VTZA990215

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 821
- System (JASC): 3240 · Landing Gear Brake System
- Part: Indicator
- Part number: S214161K
- Condition: Failed
- Location: Brake
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 7324 - IAD-ROC - DURING LANDING, MADE A SCHEDULED LANDING WITH ONE DISCREPANCY WHICH WAS WITH BRAKES APPLIED BRAKE PRESSURE GAUGE READ ZERO.  AIRCRAFT LANDED AND WENT TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND OPENED DMI 45651, MEL 32-1.  MAINTENANCE CLOSED DMI 45651 ON 7-9-99 BY REMOVING AND REPLACING PRESSURE INDICATOR.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
